PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 3 | 269-272
Tytuł artykułu

Sure monochromatic subset sums

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
3
Strony
269-272
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-05-15
Twórcy
autor
  • Department of Mathematics, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv, Israel
autor
  • Mathematical Institute of the Hungarian Academy of Sciences, P.O.B. 127, H-1364 Budapest, Hungary
Bibliografia
  • [1] N. Alon and G. Freiman, On sums of subsets of a set of integers, Combinatorica 8 (1988), 297-306.
  • [2] P. Erdős, Some of my recent problems in Combinatorial Number Theory, Geometry and Combinatorics, in: Graph Theory, Combinatorics and Applications, Proceedings of the Seventh Quadrennial International Conference on the Theory and Application of Graphs, Y. Alavi and A. Schwenk (eds.), Wiley Interscience, New York, 1995, 335-350.
  • [3] G. Freiman, New analytical results in subset-sum problem, Discrete Math. 114 (1993), 205-218; Erratum, Discrete Math. 126 (1994), 447.
  • [4] H. Halberstam and H. E. Richert, Sieve Methods, Academic Press, 1974.
  • [5] A. Sárközy, Finite addition theorems, II, J. Number Theory 48 (1994), 197-218.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i3p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.